# SDR CA000804022

- Difficulty date: July 24, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Braero HS7482B
- Aircraft time: 20,650 hours
- Engine: Rroyce DART5352
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HOT SECTION INSPECTION, COMPRESSOR OUTLET CASING FOUND TO BE CRACKED BEYOND MAINTENANCE MANUAL LIMITS. CIRCUMFERENTIAL CRACK 7 IN , MAX ALLOWABLE IS 6 IN. AS VIEWED FROM REAR OF ENGINE THROUGH COMPRESSOR NR 1 OUTLET, WITH COMBUSTION CHAMBER REMOVED. ENGINE REPLACED.
